MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(85)80249-3

Медицинская библиотека · Annals of emergency medicine · 1985

Yohimbine: a new street drug.

Linden C H, Vellman W P, Rumack B

Клинический случайСтатьяПеревод в очереди

Аннотация

Following the ingestion of an alleged aphrodisiac known as "yo-yo," a 16-year-old girl experienced an acute dissociative reaction accompanied by weakness, paresthesias, and incoordination. Subsequent symptoms included anxiety, headache, nausea, palpitations, and chest pain. Hypertension, tachycardia, tachypnea, diaphoresis, pallor, tremors, and an erythematous rash were noted on physical examination. Serum epinephrine and norepinephrine levels were found to be elevated. Symptoms resolved spontaneously but lasted approximately 36 hours. The ingested substance was identified as yohimbine. The pharmacology of yohimbine and the treatment of yohimbine poisoning are discussed.

Для цитирования: Linden C H, Vellman W P, Rumack B. Yohimbine: a new street drug.. Annals of emergency medicine. 1985. DOI: 10.1016/s0196-0644(85)80249-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.